Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NiRoMa

Started Yesterday (11Th Sept) - My Log With Pics. ##update: New Pics 30Th Nov

Recommended Posts

There is no harm taking both antibiotic and accutane at the same time, I had a terrible initial breakout in 2nd week of accutane and my derm did put me on Azithromycine for 2 weeks and i wasn't taken off of accutane. I took them both 250mg azithromycine and 20mg isotretinoin. And i got rid of my very bad initial breakout in just 1 n a half week.

I vaguely remember something from the Isotret pamphlet that said that in rare occurrences taking both can lead to increased cranial pressure.

I'm pretty sure it only applies to taking long-term antibiotics and possibly only tetracyclines though.

Link to post
Share on other sites

There is no harm taking both antibiotic and accutane at the same time, I had a terrible initial breakout in 2nd week of accutane and my derm did put me on Azithromycine for 2 weeks and i wasn't taken off of accutane. I took them both 250mg azithromycine and 20mg isotretinoin. And i got rid of my very bad initial breakout in just 1 n a half week.

I vaguely remember something from the Isotret pamphlet that said that in rare occurrences taking both can lead to increased cranial pressure.

I'm pretty sure it only applies to taking long-term antibiotics and possibly only tetracyclines though.

Nothing as such happened with me as I took azythrimycine for just 2 weeks and as soon as i got rid of my initial breakout I left that right away and continued the same amount of isotretinoin.

Link to post
Share on other sites

Well, it's back. Have a deep painful cyst on my back and i've had loads of pimples on my shoulders and a few on my face.

It's been a nice holiday from acne but nothing more. Great.

Also theres no point in 'bumping' my thread - the only times i come to the forums are when i'm coming to look at this thread and other accutane posts so bumping does nothing.

Edited by NiRoMa
Link to post
Share on other sites

Well, it's back. Have a deep painful cyst on my back and i've had loads of pimples on my shoulders and a few on my face.

It's been a nice holiday from acne but nothing more. Great.

Also theres no point in 'bumping' my thread - the only times i come to the forums are when i'm coming to look at this thread and other accutane posts so bumping does nothing.

Sorry to hear that man. Many others, including myself, are in the exact same boat.

Link to post
Share on other sites

Got diagnosed with crohns disease last on friday. Not pointing any fingers but i thought it's only fair that i post about it here, since there are plenty of rumours about accutane being linked to crohn's.

Link to post
Share on other sites

I'm so sorry to hear this. This also scares the daylights out of me as I just completed a five month course, I was also on 40mg. How long were you off Accutane before you noticed GI symptoms? Did you have any symptoms while on the medication? Best to you, I hope you feel better soon.

Link to post
Share on other sites

I'm so sorry to hear this. This also scares the daylights out of me as I just completed a five month course, I was also on 40mg. How long were you off Accutane before you noticed GI symptoms? Did you have any symptoms while on the medication? Best to you, I hope you feel better soon.

Thank you. I think i finished in february, got ill around the 15th of july. Don't worry about it too much, I think the odds are in your favour.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×